MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE KIT,OPEN HEART SET UP (HNOI )741; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE KIT,OPEN HEART SET UP (HNOI )741; GENERAL SURGERY TRAY (KIT)
Model Number PC24OHNOJ
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/1980
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
From the device history record, lot#190627-16-sh was manufactured on 25th jul 2019.No exception was recorded in the device history record that could lead to the reported incident.Based on supplier investigation, device history record review did not indicate any exception that could lead to the reported incident.The average linting data is 0.202g / 10 pieces.No sample was returned at the time of the investigation.According to the supplier, the or towel is made of cotton, so cotton fiber is born and inevitable.The suppliers are continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10 pieces).In the folding process, the supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation, there is no abnormal situation happened in production.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, but the supplier will continue to monitor the trend of this type of incident.
 
Event or Problem Description
The customer stated that the blue operating room (or) towels pwtb04-stm from the open heart kit/ pc24ohnoj left lint on the patient during an open heart procedure.No injury was reported.No patient demographics or event date were provided after multiple attempts to retrieve from customer.Although there was no injury, cardinal health is proactively filing a medwatch report for potential risk to the patient.

Brand Name
KIT,OPEN HEART SET UP (HNOI )741
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key9560619
Report Number1423537-2020-00390
Device Sequence Number1810035
Product Code LRO
UDI-Device Identifier10888439181975
UDI-Public10888439181975
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPC24OHNOJ
Device Catalogue NumberPC24OHNOJ
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2019
Initial Report FDA Received Date01/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;